# SDR USAASA02115

- Difficulty date: December 22, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N707UW
- Make and model: Airbus A319-112
- Aircraft serial: 0949
- Engine: Cfmint CFM565B4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Separated
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 141 - EN ROUTE PIT-SNA, AFTER DEPARTING PIT, CREW REPORTED THAT THE NR 2 ENGINE OIL QUANTITY WAS DECREASING ALONG WITH OIL PRESSURE.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PUMP MOUNTING STUDS PULLED FROM THE GEARBOX PAD, ALLOWING A ONE INCH GAP BETWEEN PUMP AND GEARBOX.  THE ENGINE WAS REPLACED TO MAKE REPAIRS TO THE GEARBOX.  (M)
